MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" EXT SET W/CLAVE, GRADUATED CONNECTOR, CLAMP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" EXT SET W/CLAVE, GRADUATED CONNECTOR, CLAMP; STOPCOCK, I.V. SET
Catalog Number CH3196
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The device history review (dhr) for lot 3302560 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.
 
Event or Problem Description
A medsun mandatory and voluntary event report (mw5095033) was received, which stated the following "the graduated connector 9.5 in., 3.2ml extension set reference# ch3196, lot number 3302560 with an expiration date of aug-2021 used to instilled chemotherapy into bladder, the device leaked and chemotherapy spilled onto patient.Fda safety report id#(b)(4)." there was patient involvement, however, no report of adverse event and no human harm.

Brand Name
9.5" EXT SET W/CLAVE, GRADUATED CONNECTOR, CLAMP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10346117
Report Number9617594-2020-00277
Device Sequence Number19038713
Product Code FMG
UDI-Device Identifier00840619025410
UDI-Public(01)00840619025410(17)210801(10)3302560
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue NumberCH3196
Device Lot Number3302560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1